Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TOPAMAX -weight loss? And that kicks in...? Jerrympls

Posted by BarbaraCat on May 23, 2002, at 21:41:25

In reply to TOPAMAX -weight loss? And that kicks in...?, posted by Jerrympls on May 18, 2002, at 2:19:02

I tried Topamax for about 1 month, eventually got up to 75 mg before I had to stop. I felt like impending doom was 'round every bend on this stuff. Since this antsy feeling was what I was trying to heal in regards to my depressions, it didn't seem like a good choice. Plus, it did nothing for my Remeron midnight food frenzies. I think it's a dud drug personally, but it's always nice to get positive reports, if any exist, so I can tell my depressed and overweight friends.

> OK I'm on 300mg Topamax and this is my 3rd week on it- no side effects minus feeling a bit jittery and some blurred vision-- other than that nothing. I don't seem to be experiencing any of the great weight loss "side effects" that Dr's and patients have told me about. I'm off the Seroquel because we thought that was making me gain 900 pounds - but I still seem to be balooning at an incredible rate - and I'm not an obese person-- I've weighed 150lbs my whole life. I now weigh 220lbs. I'm also on 60mg Dexedrine. I can eat a whole pie in one sitting! HELP! What's so magic about Topamax anyway?? Hell--if Dexedrine can't calm any cravings -what can I expect from Topamax?
>
> *sigh*...............


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BarbaraCat thread:106850
URL: http://www.dr-bob.org/babble/20020517/msgs/107452.html